# SDR SWAA001104

- Difficulty date: June 15, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 16,817 hours, 14,998 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65445519
- Condition: Inoperative
- Location: Le Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 1 L/E FLAP WOULD NOT RETRACT AFTER TAKEOFF.  REMOVED AND REPLACED NR 1 L/E FLAP ACTUATOR PER MM.
